Homology, Homotopy and Applications
Volume 21 (2019)
Stable indecomposability of three-manifolds
Pages: 27 – 28
We explain that a variant of a recent result of Kwasik–Schultz about stable indecomposability of three-manifolds is an immediate consequence of results of Kotschick, Löh and Neofytidis.
Cartesian product, domination, three-manifold
2010 Mathematics Subject Classification
Copyright © 2018, M. J. D. Hamilton and D. Kotschick. Permission to copy for private use granted.
Received 19 July 2018
Accepted 12 November 2018
Published 19 December 2018